# SDR EISA20010105

- Difficulty date: July 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Aircraft time: 66,681 hours, 44,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: #2 Engine Intake
- Component: Skin, Boeing
- Component part number: NPN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA. 1323 THRU ACCESS DOOR IN 'S' DUCT FOR INTAKE #2 ENGINE 7 O'CLOCK POS. HAS A CRACK.FOUND DURING 'B' CHECK.CORRECTIVE ACTION:REMOVED DAMAGED AREA IAW B727 SRM 54-10-3, FIG. 10. FABRICATED REPAIR PARTS IAW B727 SRM 54-10-3, FIG. 10. TREATED, PRIMED & INSTALLED REPAIR IAW B727 SRM 51-10-6 & 51-30-2.
